MathSciNet Relay Station
MathSciNet bibliographic data
MR2283801 32S45 (14B05 53D17)
Kaledin, D. Symplectic singularities from the Poisson point of view. J. Reine Angew. Math. 600 (2006), 135–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement